MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS PROGRIP; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS PROGRIP; MESH, SURGICAL, POLYMERIC
Model Number TEM1409GL
Medical Device Problem Codes Degraded (1153); Migration or Expulsion of Device (1395); Mechanics Altered (2984); Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Abdominal Pain (1685); Abscess (1690); Adhesion(s) (1695); Bacterial Infection (1735); Purulent Discharge (1812); Emotional Changes (1831); Granuloma (1876); Hyperemia (1904); Unspecified Infection (1930); Inflammation (1932); Necrosis (1971); Pain (1994); Scar Tissue (2060); Scarring (2061); Hernia (2240); Injury (2348); Numbness (2415); Fibrosis (3167); Nodule (4551); Unspecified Tissue Injury (4559); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: ethicon prolene mesh (product id: unknown, lot number: 24928-02); ethicon mesh pvp (product id: unknown, lot number: ea8cmxzo).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a left inguinal hernia.It was reported that after implant, the patient experienced abdominal pain, mesh infection, scarring, and adhesions.Post-operative patient treatment included revision surgery, mesh excision, and hernia repair with new mesh.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a left inguinal hernia.It was reported that after implant, the patient experienced inflammation, mesh migration, pain, mental pain, scarring, permanent impairment, loss of enjoyment of life, defective mesh, abdominal pain, mesh infection, and adhesions.Post-operative patient treatment included revision surgery, mesh excision, and hernia repair with new mesh.
 
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a left inguinal hernia.It was reported that after implant, the patient experienced inflammation, mesh migration, pain, mental pain, scarring, permanent impairment, loss of enjoyment of life, defective mesh, abdominal pain, mesh infection, adhesions, abscess, necrotic fascia, disintegrated mesh, recurrence, numbness in groin area.Post-operative patient treatment included revision surgery, incision and drainage of abscess, debridement of necrotic fascia, mesh excision, hernia repair with new mesh, wound vac, washout of abdominal wound, medication.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a left inguinal hernia.It was reported that after implant, the patient experienced inflammation, mesh migration, pain, mental pain, scarring, permanent impairment, loss of enjoyment of life, defective mesh, abdominal pain, mesh infection, adhesions, abscess, necrotic fascia, disintegrated mesh, recurrence, numbness in groin area, labs abnormal elevated wbc, staph, fibrous tissue, foreign body granuloma, escherichia coli, inflamed mass, pus-filled cavity, nonviable tissue, unincorporated mesh & groin hyperemic.Post-operative patient treatment included revision surgery, incision and drainage of abscess, debridement of necrotic fascia, partial mesh removal, mesh excision, hernia repair with new mesh, wound vac, washout of abdominal wound, medication, hospitalization, antibiotics, debridement of nonviable tissue, wound care, iv antibiotics, debridement of abdominal wall fascia, iv fluids, picc line placement & pain medication.
 
Additional Manufacturer Narrative
Additional info: a1, a5b, b2, b5, b6, b7, d4 (unique identifier (udi) #), g1, h6 (patient codes, device codes, ime e2402: labs abnormal elevated wbc) & additional codes.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PROGRIP
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
mike bocchino
5920 longbow drive
8200 coral sea st ne
mounds view,mn, CT 55112-4391
8006464633
MDR Report Key10577178
Report Number9615742-2020-02183
Device Sequence Number11649122
Product Code FTL
UDI-Device Identifier10884521177703
UDI-Public(01)10884521177703(17)160930(10)SLJ00068
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K081050
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2012
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 02/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2016
Device Model NumberTEM1409GL
Device Catalogue NumberTEM1409GL
Device Lot NumberSLJ00068
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2020
Supplement Date Received by Manufacturer01/26/2022
05/29/2024
02/04/2026
Initial Report FDA Received Date09/23/2020
Supplement Report FDA Received Date02/18/2022
06/10/2024
02/18/2026
Date Device Manufactured10/15/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE SECTION H10.
Outcome Attributed to Adverse Event Disability; Required Intervention; Hospitalization;
Patient SexMale
Patient Weight118 KG
Patient RaceWhite